Espaces localement convexes semi-faibles
Publications du Département de mathématiques (Lyon), Volume 10 (1973) no. 2, pp. 13-28.
@article{PDML_1973__10_2_13_0,
     author = {Buchwalter, Henri},
     title = {Espaces localement convexes semi-faibles},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {13--28},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {10},
     number = {2},
     year = {1973},
     zbl = {0293.46006},
     mrnumber = {377447},
     language = {fr},
     url = {http://www.numdam.org/item/PDML_1973__10_2_13_0/}
}
TY  - JOUR
AU  - Buchwalter, Henri
TI  - Espaces localement convexes semi-faibles
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1973
DA  - 1973///
SP  - 13
EP  - 28
VL  - 10
IS  - 2
PB  - Université Claude Bernard - Lyon 1
UR  - http://www.numdam.org/item/PDML_1973__10_2_13_0/
UR  - https://zbmath.org/?q=an%3A0293.46006
UR  - https://www.ams.org/mathscinet-getitem?mr=377447
LA  - fr
ID  - PDML_1973__10_2_13_0
ER  - 
%0 Journal Article
%A Buchwalter, Henri
%T Espaces localement convexes semi-faibles
%J Publications du Département de mathématiques (Lyon)
%D 1973
%P 13-28
%V 10
%N 2
%I Université Claude Bernard - Lyon 1
%G fr
%F PDML_1973__10_2_13_0
Buchwalter, Henri. Espaces localement convexes semi-faibles. Publications du Département de mathématiques (Lyon), Volume 10 (1973) no. 2, pp. 13-28. http://www.numdam.org/item/PDML_1973__10_2_13_0/

(1) S. Banach, Théorie des opérations linéaires, Varsovie, 1932. | JFM | Zbl

(2) J. Berruyer et B. Ivol, Espaces de mesures et compactologies, Publ. Dép. Math. Lyon, 9-1, 1972, p. 1-35. | Numdam | MR | Zbl

(3) C. Bessaga et A. Pelczyński, Spaces of continuous functions (IV), Studia Math., 19, 1960, p. 53-62. | MR | Zbl

(4) N. Bourbaki, Espaces vectoriels topologiques, chap. III-V, Paris, 1955.

(5) H. Buchwalter, Topologies et compactologies, Publ. Dép. Math., Lyon, 6-2, 1969, p. 1-74. | Numdam | MR | Zbl

(6) J. Diestel, S.A. Morris et S.A. Saxon, Varieties of linear topological spaces, Trans. Amer. Math. Soc., 172, 1972, p. 207-230. | MR | Zbl

(7) A. Grothendieck, Sur les espaces (F) et (DF), Summa Brasil. Math., 3. 6, 1954, p. 57-122. | MR | Zbl

(8) A. Grothendieck, Sur les applications linéaires faiblement compactes d'espaces du type C(K), Can. J. Math., 5, 1953, p. 129-173. | MR | Zbl

(9) H. Hogbé-Nlend, Théorie des bornologies et applications, Lecture Note n° 213, Springer, 1971. | MR | Zbl

(10) H. Hogbé-Nlend, Ultra-nucléarité et bornologie à décroissance très rapide, Séminaire Goulaouic-Schwartz, 1970/71, exp. n° 21, 18 pages. | Numdam | Zbl

(11) H. Jarchow, Die Universalität des Raumes co für die Klasse der Schwartz-Räume, Math. Ann., à paraître en 1973. | MR | Zbl

(12) H. Jarchow et J. Swart, On Mackey convergence in locally convex spaces, à paraître. | Zbl

(13) W.B. Johnson et M. Zippin, On subspaces of quotients of (ΣG n ) p and (ΣG n ) C o , Israel J. Math., 13, 1972, p. 311-316. | MR | Zbl

(14) T. Komura et Y. Komura, Uber die Einbettung der nuklearen Räume in (s)A, Math. Ann., 162, 1965-66, p. 284-286. | MR | Zbl

(15) G. Köthe, Die Stufenräume, eine einfache Klasse linearer vollkommener Räume, Math. Zeit., 51, 1948, p. 317-345. | MR | Zbl

(16) J. Lindenstrauss et A. Pelczynski, Contribution to the Theory of the Classical Banach Spaces, J. Funct. Anal., 8, 1971, p. 225-249. | MR | Zbl

(17) A. Martineau, Sur une propriété universelle de l'espace des distributions de M. Schwartz, Comptes rendus, 259, 1964, p. 3162. | MR | Zbl

(18) R.S. Phillips, On linear transformations. Trans. Amer. Math. Soc., 48, 1940, p. 516-541. | JFM | MR

(19) D. Randtke, A simple example of a universal Schwartz space, Proc. Amer. Math. Soc., 37-1, 1973, p. 185-188. | MR | Zbl

(20) M. Rome, L’espace M (T), Publ. Dép. Math. Lyon, 9-1, 1972, p. 37-60.

(21) Z. Semadeni, Banach spaces of continuous functions, vol. I, Varsovie, 1971 | MR | Zbl